Trivializing Sperical Fibrations and Embeddings of Poincaré Complexes.
Mathematische Zeitschrift, Tome 158 (1978), pp. 35-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__158_172616,
author = {Jonathan P.E. Hodgson},
title = {Trivializing {Sperical} {Fibrations} and {Embeddings} of {Poincar\'e} {Complexes.}},
journal = {Mathematische Zeitschrift},
pages = {35--44},
year = {1978},
volume = {158},
zbl = {0351.57001},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__158_172616/}
}
Jonathan P.E. Hodgson. Trivializing Sperical Fibrations and Embeddings of Poincaré Complexes.. Mathematische Zeitschrift, Tome 158 (1978), pp. 35-44. http://geodesic.mathdoc.fr/item/MZ_1978__158_172616/